MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE
Model Number 2831
Medical Device Problem Codes Fracture (1260); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Used (b)(6) 2018 as event date since the correct date was not provided.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the calcified left anterior descending artery.A 190cm straight tip hornet 14 guidewire was advanced but failed to cross the lesion and the tip got fractured.No fragment was left inside the patient's body.A spring coil brought the remaining portion of the wire back together.The procedure was completed with a non bsc device.No patient serious injury or adverse event were reported and the patient's status was good.
 
Additional Manufacturer Narrative
Used (b)(6) 2018 as event date since the correct date was not provided.Device evaluated by mfr.: the device was returned for analysis.It was confirmed that the core was severed at a position about 6mm from the tip and the coil was stretched in the distal direction.It was confirmed that the core fragment was enclosed by the stretched distal coil tip and it was confirmed that no part of the core was missing.In addition, although it was confirmed that the distal 130mm was gently curved, no other abnormalities could be confirmed.
 
Event or Problem Description

Brand Name
HORNET 14
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8156534
Report Number2134265-2018-63878
Device Sequence Number16551805
Product Code DQX
UDI-Device Identifier08714729887751
UDI-Public08714729887751
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number2831
Device Catalogue Number2831
Device Lot Number0021919201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;